Browse "MA-Journal Papers(저널논문)" byTypeArticle

Showing results 641 to 660 of 1835

641
EVERY GENUS ONE ALGEBRAICALLY SLICE KNOT IS 1-SOLVABLE

Davis, Christopher W.; Martin, Taylor; Otto, Carolyn; Park, Junghwanresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.372, no.5, pp.3063 - 3082, 2019-09

642
Evolution of Dispersal Toward Fitness

Kim, Yong Jungresearcher; Kwon, Ohsang; Li, Fang, BULLETIN OF MATHEMATICAL BIOLOGY, v.75, no.12, pp.2474 - 2498, 2013-12

643
Evolution of Dispersal with Starvation Measure and Coexistence

Kim, Yong-Jungresearcher; Kwon, Ohsang, BULLETIN OF MATHEMATICAL BIOLOGY, v.78, no.2, pp.254 - 279, 2016-02

644
Exact simulation of the wishart multidimensional stochastic volatility model

Kang, Chulmin; Kang, Wanmoresearcher; Lee, Jong Mun, OPERATIONS RESEARCH, v.65, no.5, pp.1190 - 1206, 2017-09

645
EXAMPLES OF COMPACT NEGATIVELY CURVED ALMOST COMPLEX, BUT NOT COMPLEX, MANIFOLDS

Kim, Jin Hongresearcher, INTERNATIONAL JOURNAL OF GEOMETRIC METHODS IN MODERN PHYSICS, v.9, no.7, 2012-11

646
Exceptional collections on Dolgachev surfaces associated with degenerations

Cho, Yonghwa; Lee, Yongnamresearcher, ADVANCES IN MATHEMATICS, v.324, pp.394 - 436, 2018-01

647
Excluded vertex-minors for graphs of linear rank-width at most k

Jeong, Jisu; Kwon, O-Joung; Oum, Sang-ilresearcher, EUROPEAN JOURNAL OF COMBINATORICS, v.41, pp.242 - 257, 2014-10

648
Excluding a Bipartite Circle Graph from Line Graphs

Oum, Sang-ilresearcher, JOURNAL OF GRAPH THEORY, v.60, no.3, pp.183 - 203, 2009-03

649
Existence and stability of planar shocks of viscous scalar conservation laws with space-periodic flux

Dalibard, Anne-Laure; Kang, Moon-Jinresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.107, no.3, pp.336 - 366, 2017-03

650
Existence of clustering high dimensional bump solutions of superlinear elliptic problems on expanding annuli

Byeon, Jaeyoungresearcher; Kim, Seunghyeok; Pistoia, Angela, JOURNAL OF FUNCTIONAL ANALYSIS, v.265, no.9, pp.1955 - 1980, 2013-11

651
Explicit Analytic Solution for the Plane Elastostatic Problem with a Rigid Inclusion of Arbitrary Shape Subject to Arbitrary Far-Field Loadings

Mattei, Ornella; Lim, Mikyoungresearcher, JOURNAL OF ELASTICITY, v.144, no.1, pp.81 - 105, 2021-04

652
Explicit solutions to a convection-reaction equation and defects of numerical schemes

Ha, Y; Kim, Yong Jungresearcher, JOURNAL OF COMPUTATIONAL PHYSICS, v.220, no.1, pp.511 - 531, 2006-12

653
Explicit valuations of division polynomials of an elliptic curve

Cheon, J; Hahn, Sang-Geunresearcher, MANUSCRIPTA MATHEMATICA, v.97, no.3, pp.319 - 328, 1998-11

654
Exploiting regenerative structure to estimate finite time averages via simulation

Kang, Wanmoresearcher; Shahabuddin, P; Whitt, W, ACM TRANSACTIONS ON MODELING AND COMPUTER SIMULATION, v.17, no.2, pp.113 - 120, 2007-04

655
EXPLOITING REGENERATIVE STRUCTURE TO ESTIMATE FINITE TIME AVERAGES VIA SIMULATION: SUPPLEMENTARY MATERIAL

Kang, Wanmo; Shahabuddin, Perwez; Whitt, Ward, 2011-07-21

656
Exponential polynomial reproducing property of non-stationary symmetric subdivision schemes and normalized exponential B-splines

Jeong, Byeong-Seon; Kim, Hong-Ohresearcher; Lee, Yeon-Ju; Yoon, Jung-Ho, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.38, no.3, pp.647 - 666, 2013-04

657
Exponential torsion growth for random 3-manifolds

Baik, Hyungryulresearcher; Bauer, David; Gekhtman, Ilya; Hamenstaedt, Ursula; Hensel, Sebastian; Kastenholz, Thorben; Petri, Bram; et al, International Mathematics Research Notices, v.2018, no.21, pp.6497 - 6534, 2018-11

658
Exponentiation of holomorphic functions

곽도영researcher; 최우진researcher, 대한수학회보(BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY), v.26, no.2, pp.179 - 184, 1989-01

659
Expression profiling of proteins in L-threonine biosynthetic pathway of Escherichia coli by using antibody microarray

Han, Min-Kyu; Hong, Mi-Young; Lee, Dohoon; Lee, Dong-Eun; Noh, Geon Youp; Lee, Jin-Ho; Kim, Sung-Horesearcher; et al, PROTEOMICS, v.6, pp.5929 - 5940, 2006-11

660
Expression Quantitative Trait Loci Mapping With Multivariate Sparse Partial Least Squares Regression

Chun, Hyonhoresearcher; Keles, Suenduez, GENETICS, v.182, no.1, pp.79 - 90, 2009-05

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0